RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2014, Volume 69, Issue 5(419), Pages 163–164 (Mi umn9621)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Spectrally meromorphic operators and non-linear systems

P. G. Grinevicha, S. P. Novikovbc

a Landau Institute for Theoretical Physics of Russian Academy of Sciences
b Steklov Mathematical Institute of Russian Academy of Sciences
c University of Maryland, College Park, MD, USA

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00012
This paper was written with the support of the Russian Foundation for Basic Research (grant no. 14-01-00012).


DOI: https://doi.org/10.4213/rm9621

Full text: PDF file (351 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2014, 69:5, 924–926

Bibliographic databases:

MSC: Primary 34L05; Secondary 47B50
Presented: В. М. Бухштабер
Accepted: 02.09.2014

Citation: P. G. Grinevich, S. P. Novikov, “Spectrally meromorphic operators and non-linear systems”, Uspekhi Mat. Nauk, 69:5(419) (2014), 163–164; Russian Math. Surveys, 69:5 (2014), 924–926

Citation in format AMSBIB
\Bibitem{GriNov14}
\by P.~G.~Grinevich, S.~P.~Novikov
\paper Spectrally meromorphic operators and non-linear systems
\jour Uspekhi Mat. Nauk
\yr 2014
\vol 69
\issue 5(419)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn9621}
\crossref{https://doi.org/10.4213/rm9621}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3400551}
\zmath{https://zbmath.org/?q=an:06422139}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014RuMaS..69..924G}
\elib{http://elibrary.ru/item.asp?id=22834471}
\transl
\jour Russian Math. Surveys
\yr 2014
\vol 69
\issue 5
\pages 924--926
\crossref{https://doi.org/10.1070/RM2014v069n05ABEH004922}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000348143800006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84921523700}


Linking options:
  • http://mi.mathnet.ru/eng/umn9621
  • https://doi.org/10.4213/rm9621
  • http://mi.mathnet.ru/eng/umn/v69/i5/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. G. Grinevich, S. P. Novikov, “On $\mathbf{s}$-meromorphic ordinary differential operators”, Russian Math. Surveys, 71:6 (2016), 1143–1145  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. P. G. Grinevich, R. G. Novikov, “Moutard transform approach to generalized analytic functions with contour poles”, Bull. Sci. Math., 140:6 (2016), 638–656  crossref  mathscinet  zmath  isi  elib  scopus
    3. P. G. Grinevich, S. P. Novikov, “Singular solitons and spectral meromorphy”, Russian Math. Surveys, 72:6 (2017), 1083–1107  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:486
    Full text:87
    References:36
    First page:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020